# SDR ASAA2013091595985

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,155 hours, 7,870 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT COMING UP AT ROW 11.  ACFT GROUNDED.  SECURED EMERGENCY LIGHT IAW MM 33-51-15.
